# SDR XNOA01122

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ALL 3 RED GEAR UNSAFE LIGHTS REMAIN ILLUMINATED. GEAR POSITION INDICATOR INDICATED GEAR UP. ON GEAR RETRACTION TAIL SKID LIGHT REMAIN ILLUMINATED. FOM PROCEDURE INDICATED INSUFFICIANT FUEL FOR TRIP WITH TAIL SKID EXTENDED. RETURN TO FLL.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT IAW B727 MM 32-09-121. PERFORMED GEAR SWING IAW B727 32-30-1. OPS CHECK NORMAL.
